| Model Number |
M00570380 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx fully covered rmv stent was implanted in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.On june 19, 2024, an attempt was made to remove the stent for an exchange; however, the stent frayed during the removal.A photo of the complaint device was provided, showing that the stent wires were broken and the stent itself was deformed.The stent was able to be successfully removed and another wallflex biliary stent was implanted to complete the procedure.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Imdrf device code a0401 captures the reportable event of stent break.